# SDR R61A201207140368

- Difficulty date: July 14, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 14,296 hours, 11,281 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE AFT LEFT SEAT TRACK BEAM AT FRAME 86 TO 87 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT SEAT TRACK BEAM AT FRAME 86 TO 87 IAW EMB 175 SRM 51-40-02, 51-41-01, 51-42-01, 51-43-01, AND 51-23-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
